Mathematische Annalen

, Volume 312, Issue 4, pp 659–716

A Liouville property for Schrödinger operators

  • Alexander Grigor'yan
  • Wolfhard Hansen

DOI: 10.1007/s002080050241

Cite this article as:
Grigor'yan, A. & Hansen, W. Math Ann (1998) 312: 659. doi:10.1007/s002080050241
  • 89 Downloads
Mathematics Subject Classification (1991):35S10, 31C12, 31C05 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Alexander Grigor'yan
    • 1
  • Wolfhard Hansen
    • 2
  1. 1. Imperial College, London SW7 2BZ, United Kingdom (e-mail: a.grigoryan@ic.ac.uk) GB
  2. 2. Universität Bielefeld, Postfach 100131, D-33501 Bielefeld, Germany (e-mail: hansen@mathematik.uni-bielefeld.de) DE

Personalised recommendations